# SDR ASAA2014082008906

- Difficulty date: August 20, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 25,114 hours, 7,709 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Control Unit
- Part number: 4419215
- Condition: Leaking
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT TWICE ON CSS START FLT 380+ FLT 310.  ACFT GROUNDED.  FUEL LEAKING FROM FUEL CONTROL DRAIN AT 2 DROPS IAW SECOND.  R & R APU FUEL CONTROL UNIT OPS/LEAK CHECKS NORMAL REF AMM 49-31-11.  PERFORMED APU BITE, NO FAULTS IN LAST RUN CYCLE, REF FIM TASK 49-30-803.
